Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 71, NWS Gaylord, MI

June 21, 2008Iosco County, Ogemaw County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 21, 2008, 5:26 PM EDT for Iosco County, Ogemaw County, Michigan. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2008, 5:26 PM EDT (21:26 UTC)
Expired
Jun 21, 2008, 6:15 PM EDT
In force
49 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon

Counties Iosco County, MI, Ogemaw County, MI

The radar

The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:30 PM EDTHAIL 0.88Tawas City, MI
Jun 21, 5:45 PM EDTHAIL 0.52 S Whittemore, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 9.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2008-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2008-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 212127
SVRAPX
MIC069-129-212215-
/O.NEW.KAPX.SV.W.0071.080621T2126Z-080621T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
526 PM EDT SAT JUN 21 2008

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IOSCO COUNTY IN NORTHERN LOWER MICHIGAN...
  OGEMAW COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 615 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HALE TO
  WHITTEMORE TO PRESCOTT...MOVING EAST AT 18 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PRESCOTT...
  WHITTEMORE...
  PLAINFIELD TOWNSHIP...
  NATIONAL CITY...
  TAWAS CITY...
  EAST TAWAS...

AT 519 PM...NICKEL SIZE WAS REPORTED 5 MILES WEST OF HALE WITH THESE 
STORMS. IF YOU ARE IN THE PATH OF THE STORMS...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4427 8347 4427 8350 4426 8352 4423 8355
      4417 8356 4417 8405 4446 8390 4445 8337
TIME...MOT...LOC 2126Z 266DEG 15KT 4442 8376 4425 8383
          4418 8403

$$
3 follow-up statements
000 
WWUS34 KAPX 212151
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
550 PM EDT SAT JUN 21 2008

MIC069-129-212215-
/O.CON.KAPX.SV.W.0071.000000T0000Z-080621T2215Z/
IOSCO MI-OGEMAW MI-
551 PM EDT SAT JUN 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR OGEMAW AND IOSCO COUNTIES...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SID 
TOWN TO TAWAS CITY TO WHITTEMORE...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TAWAS CITY...
  WILBER...
  EAST TAWAS...

AT 545 PM...HAIL UP TO HALF AN INCH IN DIAMETER WAS REPORTED 2 MILES 
SOUTH OF WHITTEMORE WITH THESE STORMS. IF YOU ARE IN THE PATH OF 
THESE STORMS...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF 
CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF 
SHELTER.

LAT...LON 4427 8347 4427 8350 4426 8352 4423 8355
      4417 8356 4417 8405 4446 8390 4445 8337
TIME...MOT...LOC 2150Z 271DEG 26KT 4442 8358 4425 8360
          4419 8379

$$
000 
WWUS34 KAPX 212204
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
603 PM EDT SAT JUN 21 2008

MIC129-212213-
/O.CAN.KAPX.SV.W.0071.000000T0000Z-080621T2215Z/
OGEMAW MI-
603 PM EDT SAT JUN 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR OGEMAW COUNTY IS CANCELLED...

LAT...LON 4445 8337 4427 8347 4427 8350 4423 8355
      4417 8356 4417 8387 4446 8371
TIME...MOT...LOC 2203Z 271DEG 26KT 4436 8347 4424 8347
          4418 8364

$$

MIC069-212215-
/O.CON.KAPX.SV.W.0071.000000T0000Z-080621T2215Z/
IOSCO MI-
603 PM EDT SAT JUN 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR IOSCO COUNTY...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
WILBER TO TAWAS CITY TO NATIONAL CITY...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4445 8337 4427 8347 4427 8350 4423 8355
      4417 8356 4417 8387 4446 8371
TIME...MOT...LOC 2203Z 271DEG 26KT 4436 8347 4424 8347
          4418 8364

$$
000 
WWUS34 KAPX 212213
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
613 PM EDT SAT JUN 21 2008

MIC069-212221-
/O.EXP.KAPX.SV.W.0071.000000T0000Z-080621T2215Z/
IOSCO MI-
613 PM EDT SAT JUN 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR IOSCO COUNTY WILL EXPIRE AT
615 PM EDT...

AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

ADDITIONAL STORMS WILL MOVE THROUGH THE AREA THROUGH 8 PM AND 
ADDITIONAL WARNINGS MAY BE NEEDED. STAY TUNED TO NOAA WEATHER RADIO 
OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL WARNINGS.

LAT...LON 4445 8337 4427 8347 4427 8350 4423 8355
      4417 8356 4417 8387 4446 8371
TIME...MOT...LOC 2211Z 271DEG 26KT 4432 8340 4420 8342
          4415 8355

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:55 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 21, 3:55 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
355 PM EDT SAT JUN 21 2008

.DISCUSSION...AFTERNOON SYNOPSIS...CLUSTERS OF THUNDERSTORMS HAVE
BEEN FORMING SINCE EARLY AFTERNOON ACROSS NORTHEAST LOWER AS WELL AS
ALONG THE COMBINED LAKE BREEZE ACROSS CHIPPEWA COUNTY.  MUCH OF
NORTHWEST LOWER HAS STAYED IN THE CLEAR IN WESTERLY FLOW OFF LAKE
MICHIGAN.  CONVECTION SURROUNDING THE NORTHWEST SHORE OF LAKE
MICHIGAN FROM SOUTH CENTRAL UPPER AROUND TO GREEN BAY...REMAINS TO
BE SEEN WHETHER OR NOT THIS CAN SURVIVE A TRIP OVER THE LAKE (SEEMS
UNLIKELY AT THIS POINT).

SHORT TERM (TONIGHT)...IN GENERAL FORECAST WILL FOLLOW THE DIURNAL
TREND AND ALLOW PRECIPITATION TO WANE THIS EVENING.  WILL CARRY A
LATE AFTERNOON/EARLY EVENING POP FOR NORTHWEST LOWER IN CASE
ACTIVITY TRYING TO PROPAGATE ACROSS LAKE MICHIGAN HAS ENOUGH
MOMENTUM TO DUMP A FEW SHOWERS.  CANT RULE OUT A STRAY SHOWER/
THUNDERSTORM OVERNIGHT AS MAIN UPPER LEVEL ENERGY SPINS ITS WAY
SOUTHWARD OUT OF ONTARIO...PARTICULARLY ACROSS PARTS OF EASTERN
UPPER AND NORTHWEST LOWER...BUT WILL HAVE THIS THREAT COVERED WITH
THE SUNDAY MORNING GRIDS.

JPB

LONG TERM...SUNDAY AND SUNDAY NIGHT...SHORTWAVE OVER NW ONTARIO
WILL ROTATE SE AROUND THE BACKSIDE OF THE UPPER TROUGH AXIS AND
SWING INTO LOWER MICHIGAN WITH AN ASSOCIATED SFC TROUGH. CERTAINLY
CANNOT RULE OUT AN ISOLATED SHOWER/STORM IN THE MORNING WITH THESE
FEATURES AND MID LEVEL LAPSE RATES 6.5-7.0C/KM WITH WEAK 25KT H8
LLJ POINTING INTO NW LOWER/NRN LK MICHIGAN. HOWEVER...WITH COOL
POOL ALOFT OF -18C TO -19C AND DAYTIME HEATING...THIS WILL
PRIMARILY BE AN AFTERNOON AND EARLY EVENING EVENT. POOR 0-6KM BULK
SHEAR OF LESS THAN 15-20KTS WILL NOT ALLOW FOR ANY LONG LIVED/
ORGANIZED STORMS...BUT WET BULBS AROUND 8500FT WITH MLCAPES
BETWEEN 800-1100 J/KG WITH A 71/53 PARCEL WILL LEAD TO ANOTHER DAY
OF PULSE TYPE STORMS WITH A FEW CONTAINING LARGE HAIL...TO MAYBE
AN INCH. STORMS COULD FIRE AS EARLY AS NOON...POSSIBLY AROUND LAKE
BREEZES INITIALLY...BUT MOST OF THE ACTIVITY IS LIKELY TO
CONGREGATE ALONG/AHEAD OF SFC TROUGH AXIS IN THE AFTERNOON. THIS
WILL RESULT IN BEST CHANCES FOR STORMS ROUGHLY FROM CADILLAC TO
ALPENA. STORMS WILL DIE OFF INTO THE EVENING AND BECOME ISOLATED
BY THE OVERNIGHT. MAIN UPPER TROUGH AXIS IS EXPECTED TO BE LAYING
ACROSS NE LOWER...BUT DID NOT GET TOO CUTE YET...AND LEFT A 20
PERCENT CHANCE...OF MAINLY SHOWERS FOR ALL AREAS OVERNIGHT.

MONDAY AND MONDAY NIGHT...A SLOWING TREND SEEN IN SWEEPING THE
UPPER/SFC TROUGHING TO THE EAST...AND HAS RESULTED IN RE-INTRODUCING
SMALL CHANCE FOR SHOWERS/STORMS ACROSS A SLIVER OF NE LOWER FROM
HTL-APN FOR MONDAY AFTERNOON. RESIDUAL COOL AIR ALOFT...ALONG WITH
LOW LEVEL CONVERGENCE MAXIMIZING IN THIS AREA DUE TO LAKE BREEZES
WILL BE THE MAIN FOCUSING FEATURES. ANOTHER 600-900 J/KG IS POSSIBLE
DURING PEAK HEATING IN THE AFTERNOON WITH LESS THAN 20KTS 0-6KM BULK
SHEAR AND WET BULBS AROUND 8500 FEET. HAIL WILL BE THE PRIMARY
THREAT ONCE AGAIN. DEPENDING ON TIMING OF TROUGHING...COULD
CERTAINLY BE SOME ISOLATED ACTIVITY LINGERING INTO THE EARLY
EVENING...BUT OPTED TO NOT INTRODUCE ANYTHING AS OF YET. HAVE TO BE
MORE SURE OF AFTERNOON DEVELOPMENT FIRST.

TUESDAY ONWARD...UPPER TROUGH AXIS EAST OF THE AREA TO START THE
LONGER TERM...WITH A MEAN UPPER RIDGE ACROSS THE CENTRAL PLAINS AND
ROCKIES. HEIGHTS DO BUILD INTO THE GREAT LAKES...BUT THE FIRST OF
TWO SHORTWAVES BREAK DOWN THE THE RIDGE AS EARLY AS TUESDAY NIGHT
BUT MAINLY WEDNESDAY. THE SECOND ARRIVES AROUND FRIDAY AND MAY BE A
POTENTIALLY STRONGER/MORE DYNAMIC SHORTWAVE. WILL FOCUS SHOWER AND
THUNDERSTORM CHANCES AROUND THESE TWO FEATURES. HIGHS IN THE 70S TO
LOWER 80S THROUGH THE PERIOD WITH LOWS IN THE 50S...AROUND TYPICAL
NORMALS.

SMD

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.
&&
Hazardous weather outlook, Jun 21, 4:15 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EDT SAT JUN 21 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
221000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
415 PM EDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THERE REMAINS A THREAT FOR LARGE HAIL PRODUCING THUNDERSTORMS EAST
OF AN ALPENA TO HOUGHTON LAKE LINE THROUGH 8 PM.  HAIL UP TO ONE
INCH IN DIAMETER IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES SUNDAY INTO SUNDAY EVENING
ACROSS ALL OF NORTHERN MICHIGAN. AN ISOLATED THUNDERSTORM MAY
PRODUCE LARGE HAIL UP TO ONE INCH IN DIAMETER.

THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE REPORT ALL INSTANCES OF HAIL TO THE NATIONAL
WEATHER SERVICE.

JPB

In the hours before

Local storm report, Jun 21, 4:22 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
422 PM EDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             LINCOLN                 44.69N 83.41W
06/21/2008  M0.75 INCH       ALCONA             MI   PUBLIC

&&

JZ
Local storm report, Jun 21, 4:30 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
430 PM EDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             2 NNE HARRISVILLE       44.68N 83.28W
06/21/2008  M0.75 INCH       ALCONA             MI   PUBLIC

&&

JZ
Local storm report, Jun 21, 4:50 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
450 PM EDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             COMINS                  44.80N 84.05W
06/21/2008  M0.75 INCH       OSCODA             MI   PUBLIC

&&

JZ
Local storm report, Jun 21, 5:00 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
500 PM EDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             4 NE HOUGHTON LAKE      44.34N 84.70W
06/21/2008  M0.75 INCH       ROSCOMMON          MI   PUBLIC

&&

JZ
Local storm report, Jun 21, 5:02 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
502 PM EDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             LUPTON                  44.43N 84.02W
06/21/2008  M0.50 INCH       OGEMAW             MI   TRAINED SPOTTER

&&

JZ
Local storm report, Jun 21, 5:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
522 PM EDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             5 W HALE                44.38N 83.91W
06/21/2008  M0.88 INCH       OGEMAW             MI   FIRE DEPT/RESCUE

&&

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:36 PM EDTSevere Thunderstorm WarningAPXRoscommon39 min
Jun 21, 2:04 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Montmorency, Oscoda41 min
Jun 21, 2:28 PM EDTSevere Thunderstorm WarningAPXCrawford, Ogemaw, Oscoda, Roscommon43 min
Jun 21, 2:39 PM EDTSpecial Marine WarningAPX96 min
Jun 21, 2:43 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Montmorency, Oscoda62 min
Jun 21, 3:44 PM EDTSevere Thunderstorm WarningAPXAlcona16 min
Jun 21, 3:47 PM EDTSpecial Marine WarningAPX45 min
Jun 21, 4:51 PM EDTSpecial Marine WarningAPX54 min
Jun 21, 5:13 PM EDTSpecial Marine WarningAPX25 min
Jun 21, 5:35 PM EDTSevere Thunderstorm WarningAPXAlcona, Oscoda40 min
Jun 21, 6:16 PM EDTSevere Thunderstorm WarningAPXAlcona44 min
Jun 21, 6:45 PM EDTSevere Thunderstorm WarningAPXArenac, Gladwin50 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.